# SDR 96ZZZX3499

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R FROM STA 720F TO STA 740 HAS LEVEL 2 CORROSION ON INSIDE.  REMOVED AND REPLACED CORRODED STRINGER SECTION AND REPAIRED PER SRM 53-10-3.
